MathSciNet Relay Station
MathSciNet bibliographic data
MR1365204 42C05 (41A15 42C15)
Liu, Y. M.; Walter, G. G. Irregular sampling in wavelet subspaces. J. Fourier Anal. Appl. 2 (1995), no. 2, 181–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement